# SDR SWAA116807

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 45,632 hours, 26,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 280A101
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - LIGHT, WINDOW LIGHTS, PROBE LIGHTS, DOOR LIGHTS, LANDING GEAR LIGHTS ILLUMINATED.  RADIO NR 1, NAV NR 2 INOP.  REPAIRED WIRE TO TB502 ON P-5 OVERHEAD PANEL PER SWPM.
